# SDR MALA050680

- Difficulty date: August 26, 2005
- Submitted: September 12, 2005
- Operation: Air carrier
- Aircraft: N454XJ
- Make and model: Saab 340B
- Aircraft serial: 340B454
- Aircraft time: 15,699 hours, 17,151 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Strap
- Part number: 7254110257
- Condition: Chafed
- Location: Cam Lock
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K INSPECTION FOUND LT NACELLE FIG 8 INBOARD ATTACH CAM-LOCK STRAP CHAFED OUT OF LIMIT P/N 7254110-257.  REMOVED AND REPLACED REF: EAMS WO 212753 TASK 4505 WORK REF: SAAB SRM 51-40-22/21/25.
